# SDR SWAA2022030249110

- Difficulty date: January 11, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N8631A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42385
- Aircraft time: 16,704 hours, 7,253 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STAILIZER FORWARD UPPER SLIDING SEAL CRACKED / REMOVED AND REPLACED LEFT STABILIZER FORWARD UPPER SLIDING SEAL PER AMM 53-31-31INSP 50310
